MAUDE Adverse Event Report: PR006 PUERTO RICO-ANASCO JACKSON PRATT 10MM FLAT DRAIN FULL PERF; APPARATUS, SUCTION, SINGLE PATIENT USE, PORTABLE, NONPOWERED

PR006 PUERTO RICO-ANASCO JACKSON PRATT 10MM FLAT DRAIN FULL PERF; APPARATUS, SUCTION, SINGLE PATIENT USE, PORTABLE, NONPOWERED
Model Number SU130-1311
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 09/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual device was not available for evaluation.It is vital to the investigation that the actual device be available for examination and testing.As no lot number was provided, we were unable to trace the device history record, quality testing performed and corresponding results.The non-conformance report (ncr) data since october 2018 to present was reviewed and no issues that could be related to the catalog number and condition reported were found.Root cause for the reported concern cannot be identified with the amount of information available.As preventive actions, the customer will be provided with a copy of the instructions for use.It is recommended to strictly follow the instructions provided in the instruction for use (ifu) data included with the product to ensure drains are properly used.According to the instructions for use (ifu).¿drains or tubing should not be handled with any instruments.This can lead to tearing, warping, or weakening and subsequent breakage of the drain.To facilitate removal of the drain, the drain and tubing portions should not be curled, pinched, over-stretched or sutured; either internally or externally.Do not suture the drain(s).Drains should be placed and removed carefully by hand only with a slow, steady pressure.Excessive force may result in breakage.During placement and removal of the drain, do not nick, cut, tear or otherwise damage the drain as this may lead to breakage.Leaving the drain implanted for any period of time which allows for tissue ingrowth around the drain and into the holes, may cause breakage on removal.¿ we will continue to monitor trends and utilize the information as part of continuous improvement.- (mw5089748) (b)(4).
 
Event or Problem Description
Drain placed at time of surgery in 2018.Drain broke upon removal in clinic on (b)(6) 2018 and not identified until ct performed on unknown date in 2019.

Brand Name
JACKSON PRATT 10MM FLAT DRAIN FULL PERF
Common Device Name
APPARATUS, SUCTION, SINGLE PATIENT USE, PORTABLE, NONPOWERED
Manufacturer (Section D)
PR006 PUERTO RICO-ANASCO
state rd. 402 , north km 0.9
anasco PR 00610
MDR Report Key9270605
Report Number1423537-2019-00367
Device Sequence Number460005
Product Code GCY
UDI-Device Identifier10885380064036
UDI-Public10885380064036
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSU130-1311
Device Catalogue NumberSU130-1311
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/09/2019
Initial Report FDA Received Date11/03/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient Weight90